Adquisiciones Recientes




Hay 7 obra(s) en los últimos 10 días


1
PQ6323 C419
CERVANTES, MIGUEL DE
DON QUIJOTE DE LA MANCHA / MIGUEL DE CERVANTES
ESPAÑA: REAL ACADEMIA ESPAÑOLA
2004
Fecha de Adquisición o Registro: 2018-06-13
Ficha Completa
2
QA1 M45 1154
CSABA, BELA
PROOF OF THE 1- FACTORIZATION AND HAMILTON DESCOMPOSITION CONJETURES / BÉLA CSABA / DANIELAKUHN / ALLAN LO / DERYK OSTHUS / ANDREW TREGLOWN
USA : AMERICAN MATHEMATICAL SOCIETY
AMERICA MATHEMATICAL SOCIETY VOL. 244 NO. 1154

Fecha de Adquisición o Registro: 2018-06-13
Ficha Completa
3
QA1 M45 1155
LUNDMARK, HANS
AN INVERSE SPECTRAL PROBLEM RELATED TO THE GENG- XUE TWO- COMPONENT PEAKON EQUATION / HANS LUNDMARK / JACEK SZMIGIELSK
USA : AMERICAN MATHEMATICAL SOCIETY
AMERICAN MATHEMATICAL SOCIETY VOL. 244 NO.. 1155
2016
Fecha de Adquisición o Registro: 2018-06-13
Ficha Completa
4
QA1 M45 1204
PALMA, RUI
CROSSED PRODUCTS BY HECKE PAIRS / RUI PALMA
USA : AMERICAN MATHEMATICAL SOCIETY
AMERICAN MATHEMATICAL SOCIETY VOL 252 NO. 1204
2018
Fecha de Adquisición o Registro: 2018-06-13
Ficha Completa
5
QA1 M45 1156
DAHMANI, F.
HYPERBOLICALLY EMBEDDED SUBGROUPS ANDA ROTATTING FAMILIES IN GROUP ACTING PN HYPERBOLIC SPACES / F. DAHMANI / V. GUIRARDEL / D. OSIN
USA : AMERICAN MATHEMATICAL SOCIETY
AMERICN MATHEMATICAL SOCIETY VO. 245 NO. 1156
2017
Fecha de Adquisición o Registro: 2018-06-13
Ficha Completa
6
QA1 M45 1157
KESHCHEV, ALEXANDER
IMAGINARY SCHUR-WEYL DUALITY / ALEXANDER KLSHCHEV / ROBERT MUTH
USA : AMERICAN MATHEMATICAL SOCIETY
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY VOL .245 NUM 1157
2017
Fecha de Adquisición o Registro: 2018-06-13
Ficha Completa
7
QA1 M45 1158
TOLSA, XAVIER
RECTIFIABLE MEASURES, SQUARE FUNCTIONS INVOLVING DENSITIES, AND THE CAUCHY TRANSFORM / XAVIER TOLSA
USA : AMERICAN MATHEMATICAL SOCIETY
MEMORIS OF THE AMERICAN MATHEMATICAL SOCIETY VOL 245 NO. 1158
2017
Fecha de Adquisición o Registro: 2018-06-14
Ficha Completa